| Model Number |
ENVEOR-N-US |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: ev olutpro-26-us, serial/lot #: (b)(4), ubd: 28-dec-2019, udi#: (b)(4).The device was not returned, therefore no product analysis can be performed.Without return of the device, a conclusive cause cannot be determined.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve was deployed successfully but while removing the delivery catheter system (dcs), the nose cone caught the inflow potion of the valve, and dislodge it into the ascending aorta.A balloon was used to stabilize the valve while, a second transcatheter bioprosthetic valve was successfully implanted.No further adverse patient effects were reported.